Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 297, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 15, 2011, 11:11 PM MDT for Grant County, Morton County, Sioux County, North Dakota. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2011, 11:11 PM MDT (05:11 UTC)
- Expired
- Aug 16, 2011, 12:15 AM MDT
- In force
- 64 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Grant County, ND, Morton County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 85 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 15, 4:23 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 5.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2516 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1581 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
008
WUUS53 KBIS 160511
SVRBIS
NDC037-059-085-160615-
/O.NEW.KBIS.SV.W.0297.110816T0511Z-110816T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1111 PM MDT MON AUG 15 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 1215 AM MDT/115 AM CDT/
* AT 1108 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTHWEST OF HEART BUTTE DAM TO 8 MILES SOUTH OF LEITH
TO MORRISTOWN...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
HEART BUTTE DAM...LEITH...CARSON...ST. GERTRUDE...LARK...RALEIGH...
ALMONT...SHIELDS...PORCUPINE...FLASHER...SELFRIDGE...BREIEN...SOLEN
AND ST. ANTHONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WINDS ON EXCESS OF 60 MPH.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4604 10200 4628 10200 4629 10204 4663 10205
4664 10209 4672 10209 4676 10191 4681 10104
4623 10064 4594 10069 4594 10187
TIME...MOT...LOC 0510Z 271DEG 40KT 4668 10192 4625 10161
4594 10161
WIND...HAIL 60MPH <.75IN
$$
HEINERT2 follow-up statements
115
WWUS53 KBIS 160532
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1232 AM CDT TUE AUG 16 2011
NDC037-059-085-160615-
/O.CON.KBIS.SV.W.0297.000000T0000Z-110816T0615Z/
GRANT ND-MORTON ND-SIOUX ND-
1132 PM MDT MON AUG 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SIOUX...
SOUTHERN MORTON AND GRANT COUNTIES UNTIL 1215 AM MDT/115 AM CDT/...
AT 1231 AM CDT/1131 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM ALMONT TO ST. GERTRUDE TO MCINTOSH...MOVING
EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
RALEIGH...ALMONT...SHIELDS...PORCUPINE...FLASHER...SELFRIDGE...
BREIEN AND SOLEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4604 10200 4628 10200 4629 10204 4663 10205
4664 10209 4672 10209 4676 10191 4681 10104
4623 10064 4594 10069 4594 10187
TIME...MOT...LOC 0532Z 271DEG 40KT 4668 10156 4625 10126
4594 10126
WIND...HAIL 60MPH <.75IN
$$
HEINERT658
WWUS53 KBIS 160610
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
110 AM CDT TUE AUG 16 2011
NDC037-059-085-160621-
/O.EXP.KBIS.SV.W.0297.000000T0000Z-110816T0615Z/
GRANT ND-MORTON ND-SIOUX ND-
1210 AM MDT TUE AUG 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR SIOUX...SOUTHERN MORTON AND
GRANT COUNTIES WILL EXPIRE AT 115 AM CDT/1215 AM MDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4604 10200 4628 10200 4629 10204 4663 10205
4664 10209 4672 10209 4676 10191 4681 10104
4623 10064 4594 10069 4594 10187
TIME...MOT...LOC 0611Z 271DEG 40KT 4667 10093 4624 10063
4593 10064
$$
ABELINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 10:29 PM MDT, 42 minutes earlier.
Area forecast discussion, Aug 15, 10:29 PM MDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1129 PM CDT MON AUG 15 2011 .UPDATE...THUNDERSTORMS WITH HEAVY RAIN. && .DISCUSSION... SEVERE THUNDERSTORM WATCH CONTINUES UNTIL 1 AM CDT FOR MOST OF WEST AND CENTRAL NORTH DAKOTA. CURRENTLY A SECONDARY LINE OF STORMS IS MOVING THROUGH SOUTHWEST NORTH DAKOTA AND THIS IS FORECAST TO REACH BISMARCK AND MANDAN BETWEEN 1 AM AND 3 AM CDT. ADDED MORE HEAVY RAIN TO SOUTH CENTRAL NORTH DAKOTA FOR THESE STORMS. && .AVIATION...AT 04Z/11 PM CDT...A COLD FRONT WAS MOVING THROUGH WESTERN NORTH DAKOTA AND A LINE OF THUNDERSTORMS WAS ACCOMPANYING THE FRONT. EXPECT THIS LINE TO MOVE EAST THROUGH DICKINSON TO BISMARCK TO JAMESTOWN BETWEEN 04Z-09Z. ALSO SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A SURFACE LOW WILL MOVE THROUGH KINS AND MINOT. AFTER 12Z...HIGH PRESSURE WILL BUILD IN AND VFR CONDITIONS ARE EXPECTED. GUSTY NORTHWEST WINDS OF 25 TO 35 KTS WILL BUILD IN WITH THE HIGH. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...WAA AVIATION...WAA
Hazardous weather outlook, Aug 15, 9:14 AM MDT, 13 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1014 AM CDT MON AUG 15 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-161515- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1014 AM CDT MON AUG 15 2011 /914 AM MDT MON AUG 15 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT CHANCES FOR SEVERE THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...MAINLY OVER WESTERN PORTIONS OF THE STATE. CHANCES FOR THUNDERSTORMS WILL INCREASE TONIGHT OVER ALL OF WEST AND CENTRAL NORTH DAKOTA. STRONG TO SEVERE STORMS ARE LIKELY OVER SOME AREAS. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND STRONG WINDS. ISOLATED TORNADOES WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR THUNDERSTORMS WILL CONTINUE OVER NORTHWEST AND CENTRAL NORTH DAKOTA TUESDAY MORNING...THEN MAINLY OVER EASTERN NORTH DAKOTA TUESDAY AFTERNOON. A FEW STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY OCCUR THIS AFTERNOON THROUGH TUESDAY MORNING. TM
In the hours before
Local storm report, Aug 15, 9:56 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
1056 PM CDT MON AUG 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 5 SE MANNING 47.18N 102.70W
08/15/2011 E1.75 INCH DUNN ND PUBLIC
ALSO HAD 50 MPH WIND GUSTS. WINDOWS BROKEN AND A VEHICLE
DAMAGED. CROPS DAMAGED. HAIL LASTED 10 MINUTES. ALSO HAD
0.80 INCHES OF RAIN. TIME ESTIMATED.
0545 PM TSTM WND GST TAYLOR 46.90N 102.43W
08/15/2011 E68.00 MPH STARK ND CO-OP OBSERVER
0555 PM HAIL 16 SE AMIDON 46.32N 103.08W
08/15/2011 E0.88 INCH SLOPE ND TRAINED SPOTTER
HAIL LASTED ABOUT 20 MINUTES. 1.5 INCHES OF RAIN FELL IN
30 MINUTES.
0557 PM HAIL 5 N RICHARDTON 46.96N 102.32W
08/15/2011 M1.75 INCH STARK ND COCORAHS
HAIL STARTED APPROX AT 557 PM CDT AND WAS STILL OCCURRING
WHEN REPORTED AT 610 PM CDT.
0625 PM TSTM WND GST 5 NE REEDER 46.16N 102.87W
08/15/2011 E60.00 MPH ADAMS ND TRAINED SPOTTER
0700 PM HAIL 8 N GLEN ULLIN 46.93N 101.83W
08/15/2011 M1.00 INCH MORTON ND TRAINED SPOTTER
HAIL UP TO THE SIZE OF QUARTERS...WINDS ESTIMATED AT 40
TO 50 MPH...HEAVY RAIN...
0705 PM TSTM WND GST 10 SW REGENT 46.32N 102.71W
08/15/2011 E65.00 MPH HETTINGER ND PUBLIC
60 TO 70 MPH WIND GUST WITH PEA SIZED HAIL
0752 PM HAIL BUFFALO SPRINGS 46.17N 103.24W
08/15/2011 M1.00 INCH BOWMAN ND TRAINED SPOTTER
HAIL UP TO THE SIZE OF QUARTERS...STARTED APPROX. 752 PM
CDT AND WAS STILL OCCURRING AT THE TIME OF CALL.
0758 PM HAIL 4 NW SCRANTON 46.18N 103.21W
08/15/2011 M1.00 INCH BOWMAN ND TRAINED SPOTTER
0825 PM HAIL NEW LEIPZIG 46.37N 101.95W
08/15/2011 E0.88 INCH GRANT ND TRAINED SPOTTER
NICKEL SIZED HAIL AND 50 MPH WIND GUST
0844 PM TSTM WND GST MANDAN 46.83N 100.89W
08/15/2011 E87.00 MPH MORTON ND AWOS
0853 PM TSTM WND GST BISMARCK 46.81N 100.78W
08/15/2011 M60.00 MPH BURLEIGH ND AMATEUR RADIO
0905 PM HAIL 9 SSE LEITH 46.23N 101.59W
08/15/2011 E1.00 INCH GRANT ND TRAINED SPOTTER
HAIL ONGOING.
0910 PM TSTM WND GST BISMARCK 46.81N 100.78W
08/15/2011 M71.00 MPH BURLEIGH ND ASOS
0910 PM HAIL 5 N BISMARCK 46.88N 100.78W
08/15/2011 M0.75 INCH BURLEIGH ND NWS EMPLOYEE
WINDS GUSTING TO 35 MPH.
0920 PM FLASH FLOOD BISMARCK 46.81N 100.78W
08/15/2011 BURLEIGH ND TRAINED SPOTTER
TRAINED SPOTTER REPORTED FLOODING AT THE BISMARCK
EXPRESSWAY BRIDGE...CARS CANNOT DRIVE THROUGH WATER...
OTHER REPORTS OF FLOODING ALONG BISMARCK EXPRESSWAY.
0930 PM TSTM WND GST 7 E BISMARCK 46.81N 100.64W
08/15/2011 E70.00 MPH BURLEIGH ND PUBLIC
1.50 INCHES OF RAIN FELL IN A HALF HOUR.
0939 PM FLASH FLOOD BISMARCK 46.81N 100.78W
08/15/2011 BURLEIGH ND NWS EMPLOYEE
STREET FLOODING ON SOUTH 3RD ST CLOSE TO RENO. WATER UP
TO SIDEWALKS.
0940 PM FLASH FLOOD BISMARCK 46.81N 100.78W
08/15/2011 BURLEIGH ND AMATEUR RADIO
ONE TO 2 FEET OF WATER FLOODING THE INTERSECTION OF
AIRPORT ROAD AND UNIVERSITY DRIVE. ALSO 1 TO 2 FEET OF
WATER FLOODING ALONG SOUTH 12TH STREET BETWEEN BASIN AVE
AND EXPRESSWAY. FLOODING ALONG EXPRESSWAY BETWEEN SOUTH
7TH TO AROUND WALMART.
0950 PM HAIL 8 NE WING 47.22N 100.16W
08/15/2011 M1.00 INCH BURLEIGH ND TRAINED SPOTTER
HAIL LASTED FOR ABOUT 5 MINUTES
&&
JTAEGERSpecial weather statement, Aug 15, 10:04 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1104 PM CDT MON AUG 15 2011 NDZ033-040-041-043-044-160500- ADAMS-BOWMAN-HETTINGER-SLOPE-STARK- 1004 PM MDT MON AUG 15 2011 ...SPECIAL WEATHER STATEMENT... AT 1000 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXTREME SOUTH CENTRAL STARK COUNTY TO NORTHWESTERN PERKINS COUNTY...MOVING EAST AT 30 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND FREQUENT DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... BUCYRUS... HAVELOCK... HETTINGER... LEFOR... REGENT... HAYNES... MOTT... BURT... BENTLEY... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. HEINERT
Local storm report, Aug 15, 10:16 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1116 PM CDT MON AUG 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 10 N BISMARCK 46.95N 100.78W
08/15/2011 M1.00 INCH BURLEIGH ND NWS EMPLOYEE
&&
NHEINERTLocal storm report, Aug 15, 10:23 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1123 PM CDT MON AUG 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST HETTINGER 46.00N 102.64W
08/15/2011 M63 MPH ADAMS ND ASOS
&&
TMERRIMASpecial weather statement, Aug 15, 10:47 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1147 PM CDT MON AUG 15 2011 NDZ037-047-048-050-051-160545- DICKEY-LA MOURE-LOGAN-MCINTOSH-STUTSMAN- 1147 PM CDT MON AUG 15 2011 ...SPECIAL WEATHER STATEMENT FOR THE JAMES RIVER VALLEY AREA OF NORTH DAKOTA... AT 1145 PM CDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 15 MILES NORTHWEST OF JAMESTOWN TO 60 MILES SOUTHWEST OF JAMESTOWN...MOVING EAST AT 30 MPH. PEA SIZE HAIL...WIND GUSTS TO 35 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE FORECAST WITH THESE STORMS. SOME LOCATIONS THAT WILL GET A THUNDERSTORM BETWEEN NOW AND 1 AM CDT INCLUDE...BUCHANAN...JAMESTOWN...SYDNEY...GACKLE...JUD...AND EDGELEY. JP MARTIN
Local storm report, Aug 15, 11:07 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1207 AM CDT TUE AUG 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL SCRANTON 46.15N 103.14W
08/15/2011 E2.00 INCH BOWMAN ND PUBLIC
PUBLIC REPORT RELAYED BY BROADCAST MEDIA...PICTURE WAS
TAKEN OF HAIL STONE AND ESTIMATED SIZE WAS 2 INCHES IN
DIAMETER
&&
LHUBERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 6:07 PM MDT | Severe Thunderstorm Warning | BIS | Morton | 68 min |
| Aug 15, 6:10 PM MDT | Severe Thunderstorm Warning | BIS | McLean | 65 min |
| Aug 15, 6:13 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 62 min |
| Aug 15, 6:20 PM MDT | Tornado Warning | BIS | Grant, Morton | 25 min |
| Aug 15, 6:39 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 66 min |
| Aug 15, 7:03 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 57 min |
| Aug 15, 7:14 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger | 61 min |
| Aug 15, 7:47 PM MDT | Severe Thunderstorm Warning | BIS | Grant | 28 min |
| Aug 15, 7:52 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 53 min |
| Aug 15, 8:09 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Sioux | 66 min |
| Aug 15, 8:17 PM MDT | Severe Thunderstorm Warning | BIS | Grant | 40 min |
| Aug 15, 8:18 PM MDT | Flash Flood Warning | BIS | Burleigh, Morton | 6 hr |
| Aug 15, 8:25 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Sheridan | 44 min |
| Aug 15, 8:36 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan | 54 min |
| Aug 15, 9:25 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 35 min |
| Aug 15, 10:21 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 54 min |
| Aug 16, 2:08 AM MDT | Areal Flood Advisory | BIS | Emmons, Logan, McIntosh | 4 hr |
| Aug 16, 8:55 AM MDT | Wind Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 18 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.